Since taking Effexor XR I've noticed my vision is blurrier than it usually is. I've read that this may be a side effect of the drug. My dose recently increased and I'm still having blurrier than normal vision. Some days it's really bad to the point they ache and throb. I spend alot of time in front of the computer and know this can cause eye strain. When I wear my glasses, my eyes feel alot better. I just want to know if any Effexor users here have experienced this and is it temporary or long term. Thanks,
I had terrible eye pain on effexor xr & was only able to stay on it for about 3 weeks as it also caused me to have racing heart beats & be totally hyper. I also thought it was my heavy computer work, but since being off the effexor, I don't have the pain or problems with my eyes anymore.
I'm just now coming off of Effexor, been on it for over a year and I had blurred vision from the dosage of 150 to 300mgs and still at my current dosage of 37.5mg. I am anxious to see if it goes away when I'm completely off of it. Although, I have read that Effexor can stay in your system for months after. I wonder what effect that may have. Todd